I am 22 years,I used cytotec last month to abort a one month's pregnancy

I am 22 years,I used cytotec last month to abort a one month's pregnancy, but this month when I had my period once again,I had heavy bleeding the same as when I had used cytotec. What should I do?

Editor's Comment

I would never recommend taking a drug without medical supervision as it can put you at risk of medical problems. Cytotec is another name for Misoprostal,which is the 2nd drug given in early medical abortions and causes the womb to contract. There is no way of knowing that your abortion was complete, and you should see a doctor to make sure you have no retained pregnancy tissue from your abortion.
This story was sent in on 05/04/2014 and it's been viewed 66 times.

Read more abortion stories

I had a surgical abortion last Saturday.

Previous

I had an abortion two months ago.

Next

Help & support is available

If you're struggling through a situation like that described above, or are being affected by similar issues from your past, no matter how long ago, help is available.

You can get free, sensitive & confidential help at a centre near you. Use these links for:

Got a story to tell?

Relating your story to other people can be very difficult but rewarding.

If you'd like to tell other readers, possibly facing the same problems you did, about your experiences please click the button to:

Tell your story →